Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Chungcheong Mathematical Society
Journal Basic Information
Journal DOI :
Chungcheong Mathematical Society
Editor in Chief :
Volume & Issues
Volume 29, Issue 2 - May 2016
Volume 29, Issue 1 - Feb 2016
Selecting the target year
EXISTENCE OF THREE SOLUTIONS OF NON-HOMOGENEOUS BVPS FOR SINGULAR DIFFERENTIAL SYSTEMS WITH LAPLACIAN OPERATORS
Yang, Xiaohui ; Liu, Yuji ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 187~220
DOI : 10.14403/jcms.2016.29.2.187
This paper is concerned with a kind of non-homogeneous boundary value problems for singular second order differential systems with Laplacian operators. Using multiple fixed point theorems, sufficient conditions to guarantee the existence of at least three solutions of this kind of boundary value problems are established. An example is presented to illustrate the main results.
HALF b - CONNECTEDNESS IN TOPOLOGICAL SPACES
Noiri, Takashi ; Modak, Shyamapada ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 221~227
DOI : 10.14403/jcms.2016.29.2.221
This paper will discuss the huge change of b - separated, b - connectedness, b - disconnectedness and their applications when the definition of b - separated and b - connectedness are small changed.
SOME GENERALIZATIONS OF WEAKLY M-SEMI-CONTINUOUS AND WEAKLY M-PRECONTINUOUS FUNCTIONS
Noiri, Takashi ; Popa, Valeriu ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 229~253
DOI : 10.14403/jcms.2016.29.2.229
As a generalization of (i, j)-weakly m-continuous functions , we introduce the notion of weakly M(i, j)-continuous functions and obtain many characterizations and some properties of the functions. We show that the function is a unified form of some functions between m-spaces and certain kinds of weakly continuous functions in bitopological spaces.
ON DELTA ALPHA DERIVATIVE ON TIME SCALES
Zhao, Dafang ; You, Xuexiao ; Cheng, Jian ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 255~265
DOI : 10.14403/jcms.2016.29.2.255
In this paper, we define and study the delta alpha derivative on time scales. Many basic properties of delta alpha derivative will be obtained.
MULTI-DEGREE REDUCTION OF BÉZIER CURVES WITH CONSTRAINTS OF ENDPOINTS USING LAGRANGE MULTIPLIERS
Sunwoo, Hasik ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 267~281
DOI : 10.14403/jcms.2016.29.2.267
In this paper, we consider multi-degree reduction of
curves with continuity of any (r, s) order with respect to
norm. With help of matrix theory about generalized inverses we can use Lagrange multipliers to obtain the degree reduction matrix in a very simple form as well as the degree reduced control points. Also error analysis comparing with the least squares degree reduction without constraints is given. The advantage of our method is that the relationship between the optimal multi-degree reductions with and without constraints of continuity can be derived explicitly.
ON THE RECURRENCE FORMULA OF THE EULER ZETA FUNCTIONS
Kim, Joonhyung ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 283~286
DOI : 10.14403/jcms.2016.29.2.283
In this paper, we find a new recurrence formula of the Euler zeta functions.
THE GENERAL SOLUTION AND APPROXIMATIONS OF A DECIC TYPE FUNCTIONAL EQUATION IN VARIOUS NORMED SPACES
Arunkumar, Mohan ; Bodaghi, Abasalt ; Rassias, John Michael ; Sathya, Elumalai ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 287~328
DOI : 10.14403/jcms.2016.29.2.287
In the current work, we define and find the general solution of the decic functional equation g(x + 5y) - 10g(x + 4y) + 45g(x + 3y) - 120g(x + 2y) + 210g(x + y) - 252g(x) + 210g(x - y) - 120g(x - 2y) + 45g(x - 3y) - 10g(x - 4y) + g(x - 5y) = 10!g(y) where 10! = 3628800. We also investigate and establish the generalized Ulam-Hyers stability of this functional equation in Banach spaces, generalized 2-normed spaces and random normed spaces by using direct and fixed point methods.
PORTFOLIO SELECTION WITH INCOME RISK: A NEW APPROACH
Lim, Byung Hwa ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 329~336
DOI : 10.14403/jcms.2016.29.2.329
The optimal portfolio choice problem with a stochastic income is considered in continuous-time framework. We provide a novel approach to treat the stochastic income when the market is complete. The developed method is useful to obtain closed-form solutions of the problems under borrowing constraints.
STOCHASTIC DIFFERENTIAL EQUATION FOR WHITE NOISE FUNCTIONALS
Ji, Un Cig ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 337~346
DOI : 10.14403/jcms.2016.29.2.337
Within white noise approach, we study the existence and uniqueness of the solution of an initial value problem for generalized white noise functionals, and then as a corollary we discuss the linear stochastic differential equation associated with a convolution of white noise functionals.
BOUNDEDNESS IN FUNCTIONAL DIFFERENTIAL SYSTEMS VIA t
Goo, Yoon Hoe ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 347~359
DOI : 10.14403/jcms.2016.29.2.347
In this paper, we show that the solutions to perturbed functional differential system
, have a bounded properties. To show the bounded properties, we impose conditions on the perturbed part
and on the fundamental matrix of the unperturbed system y' = f(t, y) using the notion of
A REMARK ON FANO MANIFOLDS OF PICARD NUMBER ONE AND INDEX GREATER THAN ONE
Lee, Nam-Hoon ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 361~365
DOI : 10.14403/jcms.2016.29.2.361
This note is a remark on simple observation that the degree bound of Fano (n+1)-folds of Picard number one and index greater than one can be related with that of Fano n-folds of Picard number one and index one.
PAIRWISE SEMIOPEN AND SEMICLOSED MAPPINGS IN INTUITIONISTIC SMOOTH BITOPOLOGICAL SPACES
Kim, Jin Tae ; Lee, Seok Jong ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 367~374
DOI : 10.14403/jcms.2016.29.2.367
In this paper, we introduce intuitionistic fuzzy pairwise semiopen and semiclosed mappings in intuitionistic smooth bitopological spaces, and obtain the characterizations for the mappings.
OPTIMAL CONSUMPTION, PORTFOLIO, AND LIFE INSURANCE WITH BORROWING CONSTRAINT AND RISK AVERSION CHANGE
Lee, Ho-Seok ;
Journal of the Chungcheong Mathematical Society , volume 29, issue 2, 2016, Pages 375~383
DOI : 10.14403/jcms.2016.29.2.375
This paper investigates an optimal consumption, portfolio, and life insurance strategies of a family when there is a borrowing constraint and risk aversion change at the time of death of the breadwinner. A CRRA utility is employed and by using the dynamic programming method, we obtain analytic expressions for the optimal strategies.